# SDR FDEA202203300786

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 767-300
- Aircraft serial: 63115
- Aircraft time: 3,642 hours, 1,772 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 113T3100108G
- Part serial: 000339
- Condition: None
- Location: Zone 600
- Part time: 3,642 hours, 1,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD FLAP TRAILING EDGE LOWER SKIN WITH DELAMINATED RH WING OUTBOARD FLAP TRAILING EDGE LOWER SKIN AT OTEF 127 AND 10.750"  T/E   DELAMINATION WAS REPAIRED AND PAINT WAS RESTORED IAW SRM 51-70-17-OG REV 82 DEC   15/2021 AND AMM 51-21-01-7 REV 135 DEC 22/2021.
